# SDR SWAA2022022364625

- Difficulty date: November 12, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 33,263 hours, 19,963 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR PANEL 140BF WORN THROUGH WITH A 12' CRACK DOWN CENTER. / REMOVED AND REPLACED AFT CARGO FLOOR PANEL IAW AMM 25-52-10 CL # 16539
